Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A space of pointwise countable type and perfect maps

Author: Haruto Ohta
Journal: Proc. Amer. Math. Soc. 85 (1982), 139-140
MSC: Primary 54D20; Secondary 54C10
MathSciNet review: 647913
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a Lindelöf space, of pointwise countable type, which does not admit a perfect map onto any space in which every point is $ {G_\delta }$.

References [Enhancements On Off] (What's this?)

  • [A] A. V. Arhangel′skiĭ, Bicompact sets and the topology of spaces., Trudy Moskov. Mat. Obšč. 13 (1965), 3–55 (Russian). MR 0195046
  • [B] Dennis K. Burke, Closed mappings, Surveys in general topology, Academic Press, New York-London-Toronto, Ont., 1980, pp. 1–32. MR 564098
  • [D] C. H. Dowker, Local dimension of normal spaces, Quart. J. Math. Oxford Ser. (2) 6 (1955), 101–120. MR 0086286,
  • [F] Z. Frolík, On the topoligical product of paracompact spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960), 747–750 (English, with Russian summary). MR 0125559
  • [O] Roy C. Olson, Bi-quotient maps, countably bi-sequential spaces, and related topics, General Topology and Appl. 4 (1974), 1–28. MR 0365463
  • [R] Mary Ellen Rudin, Lectures on set theoretic topology, Published for the Conference Board of the Mathematical Sciences by the American Mathematical Society, Providence, R.I., 1975. Expository lectures from the CBMS Regional Conference held at the University of Wyoming, Laramie, Wyo., August 12–16, 1974; Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 23. MR 0367886

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54C10

Retrieve articles in all journals with MSC: 54D20, 54C10

Additional Information

Keywords: Pointwise countable type, perfect map, Lindelöf space
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society